# SDR AALA202308211781

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N467AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 11194
- Aircraft time: 2,150 hours, 594 cycles
- System (JASC): 2700 · Flight Control System
- Part: Trim Switch
- Part number: 27457
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: AP
- How discovered: V
- Nature of condition: F, O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APROACH INTO DFW AFTER AUTOPILOT DISENGAGEMENT AT 1,000 AGL, RUDDER TRIM WENT TO FULL LEFT TRIM, KNOB WOULD NOT WORK. FLIGHT CREW RESET ON GROUND TO ZERO, BUT DUIRNG TAXI IN THE RUDDER TRIM WENT TO FULL LEFT AGAIN. MAINTENANCE REPLACED RUDDER TRIM CONTROL SWITCH 9CC PER AMM 22-62-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
